Warning: Last items in stock!
Symptomatic treatment of pain of mild to moderate intensity and / or fever states.
Qualitative and quantitative composotion:
Paracetamol micro-encapsulated with ethyl cellulose 540.50 mg (500 mg accordance with paracetamol) per tablet orodispersible.
White tablet, round shape.
For excipients, see List of excipients.
Dosage and use:
The tablet on the tongue melt.
This form is only for adults.
The maximum recommended daily dose is 3.000 mg paracetamol per day, or 6 tablets per day. The usual dosage is 1 tablet of 500 mg, if necessary after at least 4 hours to repeat. In case of intense pain or fever, 2 tablets of 500 mg / dose if necessary after at least 4 hours to repeat, with a maximum of 6 tablets per day.
Maximum recommended dose.
The total daily dose of paracetamol in adults should the 3 g per day may not exceed (see section 'Overdose').
frequency of administration.
Taking regular intervals to allow variations to avoid pain and fever.
The adult must be at least 4 hours wait between two roles.
In case of severe renal impairment (creatinine clearance below 10 ml / min.) must be between two intakes least 8 hours to comply.
This is a medicine, no prolonged use without medical advice, keep away from children, read the leaflet carefully. Ask your doctor or pharmacist. In case of side effects, contact your doctor.
Hypersensitivity to paracetamol.
Phenylketonuria (because of the presence of aspartame).
Fructose intolerance (because of the presence of sorbitol).
This medicine is usually not recommended in association with natriumpolystyreensulfonaat (because of the presence of sorbitol, see 'Interactions with other drugs and other forms of interaction ').
Special warnings and precautions for use:
As with any analgesic treatment should be kept as short as possible and the duration shall be strictly limited to the duration of the symptoms.
To avoid a risk of overdose, you
paracetamol in the presence of other drugs to go.
Paracetamol should be used cautiously in chronic alcoholic patients.
Caution is advised when administering paracetamol to patients with moderate to severe renal impairment (creatinine? 30 ml / min).
order at a low salt diet the daily dose to be observed, one must know that each tablet of effervescent Dafalgan Odis 1.7 mmol (or 39 mg) sodium.
Pregnancy and lactation:
Animal studies have neither teratogenic nor fetotoxic effect of paracetamol revealed.
Clinical seem the results of epidemiological studies a particular malformation or fetotoxic effects of paracetamol to exclude.
Consequently, paracetamol, in normal use, during the entire pregnancy are prescribed.
This medicine may during lactation to therapeutic doses are administered.
Some rare cases of allergic reactions (simple cutaneous rash with urticaria or erythema) were reported and an immediate cessation of the areas treated.
Very exceptional cases thrombopeniën were reported.
Effects of the drive and ability to machines to use:
Overdose is to be feared in elderly patients and mainly in young children (frequent therapeutic overdose or accidental intoxication) to whom it can be fatal.
In the event of an overdose, seek medical attention immediately, even if the patient feels well.
Symptoms: Within the first 24 hours usually occurred: nausea, vomiting, anorexia, pallor, abdominal pain. The clinical and biological signs of liver damage may occur later (48 to 72 hours).
Overdose, from 10 g paracetamol in a single intake in the adult, and 150 mg / kg body weight in a single intake the child, causing a hepatic cytolysis leading to a complete and irreversible necrosis may result. This translates into a hepatocellular insufficiency, a metabolic acidosis, an encephalopathy that can progress to coma and death.
An existing liver and a chemical alcohol can reduce the toxic threshold (see section 'Special warnings and precautions for use').
same one observes an increase in the liver, the lactico dehydrogenase, bilirubin and a decrease of the prothrombinegehalte of which 12 to 48 hours after taking the toxic dose may occur.
Emergency Treatment: - Immediately transfer to a hospital environment.
List of excipients:
anhydrous citric acid - sodium bicarbonate - Sorbitol - anhydrous sodium carbonate - Sucrose for compression * - Crospovidone - Sodium - Orange Aroma ** - Aspartame - acesulfame potassium.
* Composition sucrose for compression: Sucrose - Maltodextrin - Glucose.
** composition for Orange Aroma (501189TP0551): Orange essential oil - Acetaldehyde - ethylbutyrate - Acetic acid - Tocopherol - Maltodextrin.
Interaction with other medicinal products and other forms of interaction:
Interactions with diagnostic studies.
The intake of paracetamol, the dose of uric acid in the blood, where it is determined by the fosfowolframaat-reduction method, and the measurement of blood glucose using glucose oxidase peroxydasemethode, disturbing.
Association due to the presence of sorbitol.
Natriumpolystyreensulfonaat (oral and rectal administration): colliquatieve risk of necrosis, possibly fatal.
|Delivery form||Effervescent tablets|
|Type of product||Medicine|
This is a medecine available without a prescription.. Do not use long without medical advice. Read the instructions carefully. Keep this medicine out of the reach of children. Keep the manual as it contains important information. Ask for advice from your doctor or pharmacist. Consult your doctor if adverse reactions.